# SDR 08FDEA01875

- Difficulty date: May 17, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 16,181 hours, 8,708 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: A5517800920500
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB L/E REMOVABLE ACCESS PANEL 341AB HAS .50 IN CRACK ON UPPER MATING FLANGE, LOWER SIDE RT HORIZONTAL STAB L/E PANEL 341AB CRACK REPAIRED IAW FEDEX EA 6-5510-12159.
